Dhaene Jan
Dhaene Jan
Ordinary Professor Actuarial Science, KU Leuven
Verified email at kuleuven.be - Homepage
Title
Cited by
Cited by
Year
Modern actuarial risk theory: using R
R Kaas, M Goovaerts, J Dhaene, M Denuit
Springer Science & Business Media, 2008
11622008
Actuarial theory for dependent risks: measures, orders and models
M Denuit, J Dhaene, M Goovaerts, R Kaas
John Wiley & Sons, 2006
9102006
The concept of comonotonicity in actuarial science and finance: theory
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (1), 3-33, 2002
7752002
The concept of comonotonicity in actuarial science and finance: applications
J Dhaene, M Denuit, MJ Goovaerts, R Kaas, D Vyncke
Insurance: Mathematics and Economics 31 (2), 133-161, 2002
4522002
Risk measures and comonotonicity: a review
J Dhaene, S Vanduffel, MJ Goovaerts, R Kaas, Q Tang, D Vyncke
Stochastic models 22 (4), 573-606, 2006
2992006
Dependency of Risks and Stop-Loss Order 1
J Dhaene, MJ Goovaerts
ASTIN Bulletin: The Journal of the IAA 26 (2), 201-212, 1996
2801996
Upper and lower bounds for sums of random variables
R Kaas, J Dhaene, MJ Goovaerts
Insurance: Mathematics and Economics 27 (2), 151-168, 2000
2702000
Economic capital allocation derived from risk measures
J Dhaene, MJ Goovaerts, R Kaas
North American Actuarial Journal 7 (2), 44-56, 2003
2292003
Optimal capital allocation principles
J Dhaene, A Tsanakas, EA Valdez, S Vanduffel
Journal of Risk and Insurance 79 (1), 1-28, 2012
2182012
Comonotonicity, correlation order and premium principles
S Wang, J Dhaene
Insurance: Mathematics and Economics 22 (3), 235-242, 1998
1681998
Can a coherent risk measure be too subadditive?
J Dhaene, RJA Laeven, S Vanduffel, G Darkiewicz, MJ Goovaerts
Journal of Risk and Insurance 75 (2), 365-386, 2008
1502008
The safest dependence structure among risks
J Dhaene, M Denuit
Insurance: Mathematics and Economics 25 (1), 11-21, 1999
1391999
On the dependency of risks in the individual life model
J Dhaene, MJ Goovaerts
Insurance: Mathematics and Economics 19 (3), 243-253, 1997
1391997
Some new classes of consistent risk measures
MJ Goovaerts, R Kaas, J Dhaene, Q Tang
Insurance: Mathematics and Economics 34 (3), 505-516, 2004
1192004
Comonotonicity and maximal stop-loss premiums
J Dhaene, S Wang, VR Young, M Goovaerts
Bulletin of the Swiss Association of Actuaries 2, 99-113, 2000
1142000
Risk measurement with equivalent utility principles
M Denuit, J Dhaene, M Goovaerts, R Kaas, RJA Laeven
Available at SSRN 880007, 2006
1062006
An easy computable upper bound for the price of an arithmetic Asian option
S Simon, MJ Goovaerts, J Dhaene
Insurance: Mathematics and Economics 26 (2-3), 175-183, 2000
1062000
Modern actuarial risk theory
R Kass, M Goovaerts, J Dhaene, M Denuit
Kluwer Academic Publishers 4, 81-106, 2001
992001
Stochastic upper bounds for present value functions
MJ Goovaerts, J Dhaene, A De Schepper
Journal of Risk and Insurance, 1-14, 2000
942000
Some results on the CTE-based capital allocation rule
J Dhaene, L Henrard, Z Landsman, A Vandendorpe, S Vanduffel
Insurance: Mathematics and Economics 42 (2), 855-863, 2008
912008
The system can't perform the operation now. Try again later.
Articles 1–20